MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC FEMORAL PS CEM LEFT SZ 6
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Osteolysis (2377); Inadequate Osseointegration (2646); Joint effusion (4849)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.Concomitant medical products: lgc tibial fit tray cem sz 6f / 5t (cat#: 02-012-45-6050 / serial#: (b)(4)).Logic tibia ps mod insrt sz 6 9mm (cat#: 02-012-35-6009 / serial#: (b)(4)).
 
Event or Problem Description
As reported, approximately 5 years post the initial implant, this (b)(6) y/o male patient had a left knee revision done based on the femur being loose.The revision was done by a competitor that told the rep that a revision was being done and this manufacturer¿s implants were being removed.The devices will be returned.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g4, g7, h2, h3 and h6 have been updated accordingly.(h3) the evaluation noted that revision reported was likely the result of an insufficient bond between the femoral component and the bone, which resulted in aseptic (non-infected) femoral loosening.The most probable root cause associated with the reported event is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, d, e, g.The revision reported may have been due to prosthesis wear, and/or the result of an insufficient bond between the femoral component and the bone, which resulted in aseptic femoral loosening.An additional reason for the reported revision may have been inclusion of the polyethylene in the packaging recall.Prosthesis wear was confirmed on the tibial insert; however, the reported femoral loosening and patellar prosthesis wear could not be confirmed from the provided information.All potential contributions of user and patient-related considerations to the event could not be assessed as the patella component was not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key11362242
Report Number1038671-2021-00063
Device Sequence Number14100787
Product Code JWH
UDI-Device Identifier10885862001184
UDI-Public10885862001184
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2016
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 6
Device Catalogue Number02-010-01-0260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer02/26/2021
01/06/2025
07/09/2025
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date03/10/2021
01/07/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age56 YR
Patient SexMale